# SDR UPS99830125

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LEADING EDGE RUDDER RIB CRACKED.  FABRICATED AND INSTALLED NEW RIB IAW DC8 SRM 51-1-24, 51-1-22 & 51-1- 21.
